<  Back to the Polytechnique Montréal portal

Items where Author is "Salisbury, M. H."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: J | S
Number of items: 2.


Ji, S., Wang, Q., Marcotte, D., Zu, Z. Q., Martignole, J., Salisbury, M. H., & Zia, B. (2006). Pressure-dependence of P-wave velocities in Sulu UHP metamorphic rocks. Acta Geologica Sinica, 80(12), 1807-1812. Unavailable


Saruwatari, K., Ji, S., Long, C. X., & Salisbury, M. H. (2001). Seismic Anisotropy of Mantle Xenoliths and Constraints on Upper Mantle Structure Beneath the Southern Canadian Cordillera. Tectonophysics, 339(3-4), 403-426. External link

List generated on: Tue Jun 11 18:11:01 2024 EDT